# SDR AALA20014067

- Difficulty date: November 16, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT OUTBOARD ELEVATOR LOWER SKIN HAS MULTIPLE LAYERS OF DELAMANATION FS 137.5-141.25 AND 160.25-162.0 AS SHOWN ON SKETCH.  REQUEST APPROVAL TO CONTINUE SERVICE.  TAP TEST AREA FOR DELAMINATIONS.  (M)
